# SDR JJBA20160109007

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8201
- Aircraft serial: 531
- Aircraft time: 34,610 hours, 37,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  R & R 6 EMER LIGHT BATTERIES.  PERFORMED OPERATIONS CHECK.  THE RESULTS OF THE OPERATIONS CHECK WAS SATISFACTORY.
